i am 33 and 4 years ago I had a partial hysterectomy (kept my ovaries) and for about a year now I have been having really bad side pains and a couple of times sent me to E.R. And it hurts after sex NOT all the time but some of the time. I went to doctor today and all he said was I had dryness and that's it, I don't understand IS THIS EARLY SIGNS OF MENAPUASE OR WHAT?? FEELING KINDA HELPLESS RIGHT NOW
Sorry that no one has responded. You don't say what your side pains are about or how that relates to your estrogen question. Menopause can occur at your age, but dryness itself does not mean that you are in menopause.. Are your periods irregular at all? I don't know if you can still get pregnant with a partial hysterectomy. Are you concerned because you want to be pregnant at some point in the future? Otherwise, menopause is a natural thing which does not require treatment unless you are having problems. If you are concerned, why don't you call the doctor's office and ask your question? A nurse may call you back. Good luck.
It's synthetic estrogen. Hormone replacement due to ovary removal. The cream, as opposed to the pill, helps with vaginal dryness and painful intercourse.
The pill version of Estrace helps with night sweats, so I can't see why the cream wouldn't as well.
But I'm not a medical professional. The two best people to ask would be the doctor or your pharmacist.
YOU can't get pregnant because you don't have a uterus to carry a baby in.
Having kept your ovaries should help you with dryness, sweats, etc., but you
may need hormonal cream *from your doctor* to combat the dryness. Insert it
before intercourse. The doctor will have to write a prescription for it. Also, there
is the "patch" which delivers hormones to your body. But the dryness is a strange
thing and you may have it if you don't use a hormonal cream. Ask your doctor
and if he says it's "just dryness" then find another doctor - an OB/GYN doctor.
I had a total hysterectomy when I was 32 - now I'm 74 - and I don't take hormones
since my first child a daughter, passed away from breast cancer - I don't have
mammograms anymore, either - I lost her and I'm still angry with the research
that isn't going on.
I would definitely see another OB/GYN doctor for some good information - one
who will take the time to explain things to you.
Good luck and God bless you,
Why don't you just try a lubricant that you can buy at the drugstore for this very purpose? Sometimes we just don't produce enough lubrication even when we take hormones. It has to do with satisfactory foreplay in order to get the natural lubrication going. Perhaps you aren't enjoying sex as much as you used to. But with a lubricant, it would help a lot.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 May 2015 • 1 answer
Updated 19 Jun 2015 • 1 answer
Estrace Vaginal Cream - I use Estrace cream twice a week. Seems to be working fine.but after sex I'm
Updated 13 Oct 2015 • 1 answer
Updated 15 Feb 2017 • 1 answer
Updated 22 Dec 2017 • 1 answer